MathSciNet Relay Station
MathSciNet bibliographic data
MR1059745 (91e:14024) 14H30 (14H55 30F10)
Mednykh, A. D. Branched coverings of Riemann surfaces whose branch orders coincide with the multiplicity. Comm. Algebra 18 (1990), no. 5, 1517–1533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement